# SDR QXEA20051139

- Difficulty date: July 27, 2005
- Submitted: July 28, 2005
- Operation: Air carrier
- Aircraft: N610QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10033
- Aircraft time: 9,045 hours, 7,064 cycles
- System (JASC): 2210 · Autopilot System
- Part: Mount
- Part number: 8220259001
- Part serial: DB3L
- Condition: Malfunctioned
- Location: Servo
- Part time: 9,545 hours, 7,064 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AFTER AUTOPILOT DISENGAGED, AILERONS WERE IMMOVEABLE (STUCK) FOR SEVERAL SECONDS. ACCOMPLISHED A UNEVENTFUL LANDING. MAINTENANCE REPLACED THE AILERON SERVO MOUNT. PERFORMED OPERATIONAL CHECKS ON THE AILERON SERVO, SERVO MOUNT, FLIGHT CONTROL COMPUTER, AUTOPILOT DISCONNECT SWITCHES, AILERON AND ELEVATOR SERVO ERROR VOLTAGES AND SERVO SLIP CLUTCH.CHECKS GOOD WITH NO DEFECTS. ALSO PERFORMED A GENERAL VISUAL INSPECTION OF THE AILERON MECHANICAL CONTROL SYSTEM AND CABLE RUNS IN NON-PRESSURIZED AREAS. BOMBARDIER AND ROCKWELL-COLLINS DECIDED A DETAILED VISUAL INSPECTION WAS NOT REQUIRED IN THE PRESSURIZED AREAS. NO DISCREPANCIES FOUND. AIRCRAFT RELEASED FOR TEST FLIGHT. TEST FLIGHT OK. AIRCRAFT RETURNED TO SERVICE.
